How do I get my Doctor to help me find a different alternative to keeping my son on ADHA Medicne ?

Tonya Donette - posted on 01/07/2013 ( 2 moms have responded )

5

0

0

I hate seeing the side effects , the ups and downs to this ADHD medicne Vayeness . His severe mood swings .

2 Comments

View replies by

Tonya Donette - posted on 01/07/2013

5

0

0

Thanks Michelle ,


We've and appointment for tomorrow and I plan on once again going over my concerns with his Dr. . I'm very concerned at this point and hope I can get him the help he needs without all the side effects .


Wish us luck . (:

Michelle - posted on 01/07/2013

2,191

23

1087

ups and downs and mood swings are not a side effect of the med you need to go back to your doctor and explain what is going on and he needs to be trying something different

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms